Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

The Rate Function for Some Measure-Valued Jump Processes

Boualem Djehiche and Ingemar Kaj
The Annals of Probability
Vol. 23, No. 3 (Jul., 1995), pp. 1414-1438
Stable URL: http://www.jstor.org/stable/2244879
Page Count: 25
  • Read Online (Free)
  • Download ($19.00)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
The Rate Function for Some Measure-Valued Jump Processes
Preview not available

Abstract

A principle of large deviations from the McKean-Vlasov limit is derived for a class of measure-valued jump processes. It is shown that the associated rate function admits several representations, including the one obtained by entropy methods and the one derived by a pathwise approach.

Page Thumbnails

  • Thumbnail: Page 
1414
    1414
  • Thumbnail: Page 
1415
    1415
  • Thumbnail: Page 
1416
    1416
  • Thumbnail: Page 
1417
    1417
  • Thumbnail: Page 
1418
    1418
  • Thumbnail: Page 
1419
    1419
  • Thumbnail: Page 
1420
    1420
  • Thumbnail: Page 
1421
    1421
  • Thumbnail: Page 
1422
    1422
  • Thumbnail: Page 
1423
    1423
  • Thumbnail: Page 
1424
    1424
  • Thumbnail: Page 
1425
    1425
  • Thumbnail: Page 
1426
    1426
  • Thumbnail: Page 
1427
    1427
  • Thumbnail: Page 
1428
    1428
  • Thumbnail: Page 
1429
    1429
  • Thumbnail: Page 
1430
    1430
  • Thumbnail: Page 
1431
    1431
  • Thumbnail: Page 
1432
    1432
  • Thumbnail: Page 
1433
    1433
  • Thumbnail: Page 
1434
    1434
  • Thumbnail: Page 
1435
    1435
  • Thumbnail: Page 
1436
    1436
  • Thumbnail: Page 
1437
    1437
  • Thumbnail: Page 
1438
    1438